IIUM Repository

Optimization of the regularization of the solution of the plate heat transfer problems

Akter, Fargana and Rakhimov, Abdumalik and Khan, Ahsan Ali and Hassan, Torla (2020) Optimization of the regularization of the solution of the plate heat transfer problems. IIUM Engineering Journal, 21 (1). pp. 113-125. ISSN 1511-758X E-ISSN 2289 -7860

[img]
Preview
PDF - Published Version
Download (2MB) | Preview

Abstract

Optimization of the regularization of the Fourier series in case of steady state heat transfer plate problem and heat transfer insulated plate problems are investigated and the regularization of the series solutions at a fixed point of the plates are studied at initial time and critical index. ****************************************************************************************** Pengoptimuman aturan siri Fourier telah dikaji pada keadaan tetap masalah plat pindah haba dan plat penebat pindah haba. Penyelesaian bersiri secara aturan pada titik tetap plat telah dikaji pada masa mula dan indeks penting.

Item Type: Article (Journal)
Additional Information: 6741/76927
Uncontrolled Keywords: Optimization, Regularization, Heat transfer, Initial time and Critical index.
Subjects: Q Science > QA Mathematics > QA300 Analysis
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering
Kulliyyah of Engineering > Department of Science
Depositing User: Professor Abdumalik Rakhimov
Date Deposited: 29 Jan 2020 17:16
Last Modified: 17 Feb 2020 16:28
URI: http://irep.iium.edu.my/id/eprint/76927

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year